# SDR R61A201803190412

- Difficulty date: March 19, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 86
- Part time: 20,678 hours, 14,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT WET AREA FRAME 86,  LT LONGITUDINAL BEAM.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-43-03.
